MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Catalog Number DYNDTN1545
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Other
Event or Problem Description
It was reported that the luer lock part that attaches the tubing to the iv catheter has been getting stuck resulting in difficulty in attaching the tubing to the iv.The luer lock part is off set from teh center resulting in it getting stuck and not threading on the iv catheter easily.
 
Additional Manufacturer Narrative
The customer reported that the luer lock part that attaches the tubing to the iv catheter has been getting stuck, resulting in difficulty in attaching the tubing to the iv, and that the luer lock part is off set from the center resulting in it getting stuck and not threading on the iv catheter easily.Medline quality received 3 ea for evaluation, and functional inspection was conducted with the provided samples; it was found that the item function normally, no issues have been found.At this time, the reported concern could not be confirmed, as the item function normally; the suspected root cause is undetermined at this time.A retrospective review of the past two years for this product indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for any additional trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50896922
Report Number1417592-2026-50776
Device Sequence Number20290841
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public20080196760029
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNDTN1545
Device Lot Number24015262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown